# SDR JR2R20250215642

- Difficulty date: February 15, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,078 hours, 12,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17003752001
- Condition: Chafed
- Location: Zone 200
- Part time: 21,078 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FRAME CUTOUT SEAL DEPRESSOR FWD AND AFT EDGES HAVE IMPACT DAMAGE.
